I have been taking Microgestin for 2 1/2 years. Recently, I started my cycle on the normal day is starts (normally the Tues or Wed after I take my last pill of the pack). But I had bad cramps and only ended up bleeding for 2 days. I started my next pill pack this past Sunday, then today I have been spotting, very very light, only when I wipe. Should I be worried?
No responses have yet been posted. Add your response to this question.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2015 • 1 answer
I was supposed to take the last day of my active pill of microgestin fe but took last inactive help?
Posted 16 Mar 2015 • 1 answer
I have been on microgestin fe 1/20 for about 3 years now. I recently began what I thought was to be?
Posted 30 May 2015 • 1 answer
Posted 11 Jan 2016 • 1 answer
Microgestin 1/20 - My cycle started on a Monday so I waited until the next Sunday to start my first?
Posted 16 Jan 2017 • 0 answers